| Catalog Number |
HA-001 |
| Medical Device Problem Code |
Inadequate Lubrication (4057)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.
Event or Problem Description
Physician reported "the sizer wouldn't go through" against the device.